# SDR A6WA201140170

- Difficulty date: March 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 17,011 hours, 16,243 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER 10,000 FT AND INCREASING TO CLIMB POWER, LEFT ENG ITT 854C, 62 DEGREE HIGHER THAN RT ENG ACARS`D MX, THEY REQUESTED CHECK WITH SPEED SWITCHES OFF, COMPLIED, NO DIFFERENCE NOTED REDUCED POWER, TURNED RT SPEED ON, NO DIFFERENCE.  TURNED LT SPEED ON, ENGINE FLAMED OUT.  C/W QRH, ENGINE START NORMAL.  AFTER RESTART, LT ENG 80 DEGREES HOTTER THAN RT.  ERFORMED BORESCOPE IAW AMM 71-00-00.  FOUND UNSERVICEABLE DAMAGE TO STAGES 1, 2, AND 6 ON NR 1 ENG.   R & R LT ENG.  OK FOR SERVICE.
